New Family of Binary Sequences with Low Correlation

Wenfeng JIANG  Lei HU  Xiangyong ZENG  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E91-A   No.1   pp.417-421
Publication Date: 2008/01/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e91-a.1.417
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Coding Theory
binary sequence,  Gold-like sequence,  GKW-like sequence,  correlation,  

Full Text: PDF>>
Buy this Article

In this paper, a new family of binary sequences of period 2n-1 with low correlation is proposed for integer n=em and even m. The new family has family size 2n+1 and maximum nontrivial correlation +1 and +1 for even and odd e respectively. Especially, for n=2m and 3m, we obtain a new family of binary sequences with maximum nontrivial correlation +1, and the obtained family is one of the binary families with best correlation among the known families with family size no less than their period 2n-1 for even n. Moreover, the correlation distribution of the new family is also determined.